# SDR G41A0632021

- Difficulty date: June 3, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 11,702 hours, 7,665 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23091009
- Part serial: P1107
- Condition: Worn
- Location: Right
- Part time: 422 hours, 348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON THE AFTERNOON OF 6-4-2021, DEPARTING OUT OF KMDQ AND HEADING TO KBJC, THE CREW FELT A SLIGHT VIBRATION THROUGHOUT THE AIRPLANE PROGRESSIVELY GETTING WORSE. NO ABNORMAL INDICATIONS WITH ANY OF THE AIRCRAFT SYSTEMS WAS NOTED. THEY DECIDED TO DIVERT INTO KMEM WHERE THEY LANDED SAFELY. THE VIBRATION WAS STILL PRESENT ON THE GROUND WITH ENGINES RUNNING. ON THE GROUND THE CREW COMPLETED THEIR "WALKAROUND" AND NOTICED THE RH ENGINE COWLING HAD BLACK SOOT EXITING FROM THE STARTER/GENERATOR COOLING DUCT EXIT. MAINTENANCE WAS DISPATCHED FROM EL PASO WITH A NEW STARTER/GENERATOR AND INSTALLED IT ONTO THE AIRCRAFT.  ENGINE RUNS COMPLETED, NO VIBRATIONS NOTED. THE CREW CONTINUE THEIR FLIGHT INTO KBJC WITH NO OTHER ISSUES/VIBRATIONS NOTED.
